Skip to main content
Article thumbnail
Location of Repository

On the triangle removal lemma for subgraphs of sparse pseudorandom graphs

By Yoshiharu Kohayakawa, Vojtech Rödl, Mathias Schacht and Jozef Skokan


We study an extension of the triangle removal lemma of Ruzsa and Szemeredi [Triple systems with no six points carrying three triangles, Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976), Vol. II, North-Holland, Amsterdam, 1978, pp. 939-945], which gave rise to a purely combinatorial proof of the fact that sets of integers of positive upper density contain three-term arithmetic progressions, a result first proved by Roth [On certain sets of integers, J. London Math. Soc. 28 (1953), 104-109]

Topics: QA Mathematics
Publisher: Springer
Year: 2010
OAI identifier:
Provided by: LSE Research Online
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.